# SDR C77A20120601029

- Difficulty date: May 24, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N627CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000229
- Aircraft time: 10,910 hours, 6,382 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Nut
- Part number: PE22072L14
- Condition: Loose
- Location: Lt Nacelle
- Part time: 10,910 hours, 6,382 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON OTBD AFT ATTACHMENT WASHER IS LOOSE.  REMOVE CASTELLATED NUT, CHECKED RUN-ON TORQUE, REINSTALLED AND TORQUED NUT TO SPECIFIED TORQUE VALUE LISTED IN ETD AND RESAFTIED ON WO 490404-413 IAW ETD 2012-170-007252 AND EA E175-54-099 REV IR ON WO 568510.
